Calculus of Variations and Geometric Measure Theory

R. Cristoferi - I. Fonseca

Piecewise constant reconstruction of damaged color images

created by cristoferi on 28 Dec 2017
modified on 14 Sep 2021


Published Paper

Inserted: 28 dec 2017
Last Updated: 14 sep 2021

Journal: ESAIM: COCV
Volume: 25
Number: 37
Year: 2019
Links: Published Paper


A variational model for reconstruction of damaged color images is studied, in particular in the case where only finitely many colors are admissible for the reconstructed image. An existence result and regularity properties of minimizers are presented.